UNIVERSITY
OF WROC£AW
 
Main Page
Online First
Contents of previous volumes
Forthcoming papers
General Information
Instructions for authors


VOLUMES
42.2 42.1 41.2 41.1 40.2 40.1 39.2
39.1 38.2 38.1 37.2 37.1 36.2 36.1
35.2 35.1 34.2 34.1 33.2 33.1 32.2
32.1 31.2 31.1 30.2 30.1 29.2 29.1
28.2 28.1 27.2 27.1 26.2 26.1 25.2
25.1 24.2 24.1 23.2 23.1 22.2 22.1
21.2 21.1 20.2 20.1 19.2 19.1 18.2
18.1 17.2 17.1 16.2 16.1 15 14.2
14.1 13.2 13.1 12.2 12.1 11.2 11.1
10.2 10.1 9.2 9.1 8 7.2 7.1
6.2 6.1 5.2 5.1 4.2 4.1 3.2
3.1 2.2 2.1 1.2 1.1
 
 
WROC£AW UNIVERSITY
OF SCIENCE AND
TECHNOLOGY

Contents of PMS, Vol. 9, Fasc. 1,
pages 125 - 131
 

ADMISSIBLE TRANSLATES FOR SUBGAUSSIAN MEASURES

Tomasz Żak

Abstract: Zinn [6] asks whether it is true that every stable measure with the spectral measure vanishing on finite-dimensional sets has no admissible translates. It turns out that the answer is ”no”. Precisely, the author shows that the distribution of XV ~ h is a measure which is stable, has non-trivial admissible translates and its spectral measure vanishes on finite-dimensional sets (X denotes a Gaussian vector and h is a p -stable random variable concentrated on (0, oo )).

2000 AMS Mathematics Subject Classification: Primary: -; Secondary: -;

Key words and phrases: -

Download:    Abstract    Full text   Abstract + References